# SDR YENA2022040400331

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 22,206 hours, 4,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN LOCATED FRAME 35.1 PLUS 5 INCH BTW STR 36R AND STR 37R AT LOWER FUSELAGE; REF AE NR 2022-156488 WO 2022 78/1........FUR-A321-53-00324 CREATED.....EVALUATED DENT EXTERNAL SKIN LOCATED FRAME 35.1 PLUS 5 INCH BTW STR 36R AND STR 37R AT LOWER  FUSELAGE AND FOUND WITHIN LIMITS I.A.W A321 SRM 53-00-11-283-005 ITEM 2.A.(1) FIGURE 002. MEASURES OF DENT ARE: X= 0.544 INCH, Y= 0.371 INCH, D= 0.009 INCH, A= 1.013 INCH . D/A= 0.008
 INCH. THE NOMINAL THICKNESS IS 0.055 INCH I.A.W A321 SRM 53-21-11-04-B FIGURE 04 SHEET 03. AND PERFORMED DETAIL VISUAL INSPECTION ON AREA AND NO FOUND ADDITIONAL DAMAGE I.A.W NTM 51-90-00. TOOL USED CALIPER P/N: 500-196-30 , S/N: A20231610, DUE DATE: AUG-12-2022; DIGIMATIC DEPTH GAGES P/N: 547-217S, S/N: 002079, DUE DATE: OCT-08-2022, EDDY CURRENT FLAW DETECTOR, P/N: NORTEC 500 D, S/N: N500X12101V022233, DUE DATE: JUN-02-2022. THIS REPAIR IS CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT ARE: 60,000FC OR 120,000FH I.A.W A321 SRI 53-00-11-205-050
 DONE BY O. REVIS 8622918 CHECKED BY R. TREJO 8617713
